Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

32 People found this comment helpful

I have been taking 2mg of doxazosin for the past 2 years. My urgency to urinate has decreased drastically and getting up in the middle of the night happens occasionally. For me, when I sit for a long period of time, I have to go to the bathroom more often. Overall, I am pretty satisfied with this treatment with no side effects.

Most voted negative review

11 People found this comment helpful

It doesn't seem to be working and I'm not sure how much damage it may be causing my internal organs. I really think most prescriptions are written so the doctor can get their 'kick backs', i.e., money from the drug companies...if it actually works for the patient...great!

Shared reviews and ratings

PapaDub | 55-64 | On medication for 1 to 6 months | Patient
2/23/2021
Condition: Enlarged Prostate
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

BPH was originally treated with Tamsulosin but benefits were outweighed by side effects. Dr switched me to Doxazosin 2Mg for 1 week then 2Mg 2 X's per day. Very satisfied both with urinary flow, barely noticeable nasal congestion and improved BP results. Occasionally only dose at 2Mg daily depending on timing of doses.

Report this postFill 3Created with Sketch.
Jim | 55-64 | Male | On medication for 1 to 6 months | Patient
8/16/2020
Condition: Enlarged Prostate with Urination Problems
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Allowed me to urinate again but brutal side effects. Retrograde ejaculation,extreme fatigue,dizziness,constipation. Had to stop and switch to alfusozin, which I hope works better.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | On medication for 6 months to less than 1 year | Patient
4/19/2019
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I was taking 2mg for about 6 months then was switched to 4mg . After a week and a half on the 4mg I've had shortness of breath,racing heart, numbness in : my face, arms, hands and feet (I go for a short 10 min. walk and my right foot gets a numb feeling) and dizziness,also my face got really red. Doctor told me to stop the med. for 2 weeks to see if symptoms go away and then possibly restart the med., I am currently on a week being off the med. and I have still have all the mentioned side effects. Going to ask the cardiologist to take me off this med. .

Report this postFill 3Created with Sketch.
JenjyCo | 45-54 | On medication for less than 1 month | Patient
4/17/2019
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Within 3 days of starting medication had swelling all over (not just hands and feet), feeling totally bloated. Didn't take for 1 night, was urinating all night getting rid of all the extra fluid from the previous 2 days. Had hacking cough and shortness of breath - I have asthma and this made it flare. Won't take it anymore, felt too miserable to continue and hope side effects went away...Been 48 hours since I stopped it - cough gone, shortness of breath gone, extra fluid gone.

Report this postFill 3Created with Sketch.
Angela | 65-74 | On medication for 1 to 6 months | Patient
4/15/2019
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

My doctor put me on this drug 2mg then 4mg to lower my bloodpressure, I have had awful side effects with it, after taking it I have almost collapsed several times over a rush of low blood pressure,I have had chest pains that mimic heart attack my eyes hurt all the time I feel depressed and tired all the time, I am going to tell my doctor that I do not wish to take it anymore,there must be an alternative

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More